Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The structure of the Boij-Söderberg posets


Author: David Cook II
Journal: Proc. Amer. Math. Soc. 139 (2011), 2009-2015
MSC (2010): Primary 05E45, 06B23, 13C14
Published electronically: December 1, 2010
MathSciNet review: 2775378
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Boij and Söderberg made a pair of conjectures, which were subsequently proven by Eisenbud and Schreyer and then extended by Boij and Söderberg, concerning the structure of Betti diagrams of graded modules. In the theory, a particular family of posets and their associated order complexes play an integral role. We explore the structure of this family. In particular, we show that the posets are bounded complete lattices and the order complexes are vertex-decomposable, hence Cohen-Macaulay and squarefree glicci.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E45, 06B23, 13C14

Retrieve articles in all journals with MSC (2010): 05E45, 06B23, 13C14


Additional Information

David Cook II
Affiliation: Department of Mathematics, University of Kentucky, 715 Patterson Office Tower, Lexington, Kentucky 40506-0027
Email: dcook@ms.uky.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10791-8
PII: S 0002-9939(2010)10791-8
Keywords: Boij-Söderberg theory, lattice, order complex, vertex-decomposable
Received by editor(s): June 10, 2010
Published electronically: December 1, 2010
Additional Notes: Part of the work for this paper was done while the author was partially supported by the National Security Agency under grant number H98230-09-1-0032.
Communicated by: Irena Peeva
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.